# SDR IPXA2014042582759

- Difficulty date: April 15, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 58,074 hours, 10,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C INSPECTION,  LEFT WING FIXED L/E INNER BEADED DOUBLER CRACKED NEAR XOS 665.   REPAIRED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG. 206.
